advertisement
Question
Posted by: Zinhle | 2010/10/14

Sore foot

Hi
My foot has been very painfull for the past two weeks, I went to see the dr but he only gave me brufen and paracetamol and said I should loose weight. The problem is only one foot is sore and it''s driving me crazy. The pain starts under my foot up to below my knee. Even the skin at the bottom of my feet is sore, sometimes it feels like needles and pins. I had a bi-maleolar (spelling) fracture on my right ankle but it''s not painful at all instead the left foot is giving me problems. The joints are not painful, please tell me what to do because I''m taking painkillers 4 x a day and I really feel it''s too much.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Zinhle
This could be a nerve pinching in your lower back, causing a referred pain to the lower leg and foot, or neuropathy, a nerve problem that one can get due to vitamin shortage or diabetes. I think you should go back to your doctor, ask him to check your back, your blood sugar and if he can't find a reason for the pain, to refer you to a specialist for further tests (x/rays or nerve tests)
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/10/14

Hallo Zinhle
This could be a nerve pinching in your lower back, causing a referred pain to the lower leg and foot, or neuropathy, a nerve problem that one can get due to vitamin shortage or diabetes. I think you should go back to your doctor, ask him to check your back, your blood sugar and if he can't find a reason for the pain, to refer you to a specialist for further tests (x/rays or nerve tests)
dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement